Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 185, NWS Cheyenne, WY

September 23, 2016Dawes County, Sioux County, Nebraska; Goshen County, Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Sep 23, 2016, 5:01 PM MDT for Dawes County, Sioux County, Nebraska; Goshen County, Niobrara County, Wyoming. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 23, 2016, 5:01 PM MDT (23:01 UTC)
Expired
Sep 23, 2016, 5:45 PM MDT
In force
44 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dawes County, NE, Sioux County, NE, Goshen County, WY, Niobrara County, WY

The radar

The Rapid City radar (KUDX), 170 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 23, 5:25 PM MDTTSTM WND GST 60Harrison, NEAT LEAST 60 MPH WIND GUSTS AND DIME SIZED HAIL. VERY STRONG ROTATION OBSERVED WITH A POSSIBLE FUNNEL CLOUD SOUTH OF HARRISON A FEW MINUTES EARLIER.
Sep 23, 5:30 PM MDTHAIL 14 Ne Harrison, NE
Sep 23, 5:35 PM MDTHAIL 1.759 Ne Harrison, NEPEA TO GOLFBALL SIZED HAIL COVERING GROUND. POWER OUT FOR ABOUT 4 HOURS DURING THE AFTERNOON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 23, 2:21 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2016-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2016-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

671 
WUUS55 KCYS 232301
SVRCYS
NEC045-165-WYC015-027-232345-
/O.NEW.KCYS.SV.W.0185.160923T2301Z-160923T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
501 PM MDT FRI SEP 23 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
  SOUTHEASTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 545 PM MDT

* AT 501 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES EAST OF LUSK TO 10 MILES NORTHEAST OF
  PRAIRIE CENTER TO 8 MILES WEST OF AGATE BED NATIONAL MONUMENT...
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HARRISON...FORT ROBINSON CAMPGROUND...MONTROSE...PRAIRIE CENTER AND
  VAN TASSELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4300 10405 4300 10351 4263 10349 4233 10399
      4266 10438 4312 10406
TIME...MOT...LOC 2301Z 211DEG 40KT 4269 10421 4257 10402 4241 10394 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMMER
2 follow-up statements
056 
WWUS55 KCYS 232337
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
537 PM MDT FRI SEP 23 2016

WYC015-027-232346-
/O.CAN.KCYS.SV.W.0185.000000T0000Z-160923T2345Z/
GOSHEN WY-NIOBRARA WY-
537 PM MDT FRI SEP 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOSHEN AND
SOUTHEASTERN NIOBRARA COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE !** WEAKENED. MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.

LAT...LON 4300 10351 4281 10350 4267 10380 4274 10398
      4300 10388
TIME...MOT...LOC 2336Z 213DEG 39KT 4294 10379 4277 10364 

$$

NEC045-165-232345-
/O.CON.KCYS.SV.W.0185.000000T0000Z-160923T2345Z/
SIOUX NE-DAWES NE-
537 PM MDT FRI SEP 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHERN SIOUX AND NORTHWESTERN DAWES COUNTIES...

AT 536 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MONTROSE TO 9 MILES NORTHWEST OF FORT ROBINSON
CAMPGROUND...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. THIS STORM HAS A HISTORY OF
         PRODUCING DAMAGING WINDS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONTROSE.

A TORNADO WARNING ALSO REMAINS IN EFFECT FOR AREAS JUST NORTH OF
HARRISON UNTIL 545 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4300 10351 4281 10350 4267 10380 4274 10398
      4300 10388
TIME...MOT...LOC 2336Z 213DEG 39KT 4294 10379 4277 10364 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HAMMER
159 
WWUS55 KCYS 232346
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT FRI SEP 23 2016

NEC045-165-232356-
/O.EXP.KCYS.SV.W.0185.000000T0000Z-160923T2345Z/
SIOUX NE-DAWES NE-
546 PM MDT FRI SEP 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SIOUX AND
NORTHWESTERN DAWES COUNTIES HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS
BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.

LAT...LON 4300 10351 4281 10350 4267 10380 4274 10398
      4300 10388
TIME...MOT...LOC 2343Z 211DEG 40KT 4294 10379 4277 10364 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 1:51 PM MDT, 3 hours 10 minutes earlier.

Area forecast discussion, Sep 23, 1:51 PM MDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
151 PM MDT FRI SEP 23 2016

.SHORT TERM...(This evening through Sunday night)
Issued at 215 PM MDT Fri Sep 23 2016

Active weather pattern across the CWA early this period with
showers and thunderstorms...some strong or even severe...along
with some mtn snows. All this in association with a strong upper
low currently beginning to lift northeast around the Utah/Wyoming
border. band of showers and a few storms now progressing into
central Wyoming and this will continue to move slowly east through
this evening with individual showers and storms in this band moving
quickly north. Some potential for a few strong to severe storms
the rest of this afternoon given modest CAPE values and good
shear. Strong winds the main threat given the fast speeds of any
storms with some marginally severe hail possible as well. Activity
will move into the high plains tonight as the upper low moves
northeast across Wyoming. On Saturday the upper low will move
over the northern plains with downsloping flow expected to dry
things out east of the mtns. Wrap-around moisture will bring some
rain and snow showers to western parts of the CWA with a few
inches of snow over the higher mtns mainly saturday morning. All
pcpn should end Saturday evening as the upper low moves over North
Dakota and the main trof axis moves by the area. Cool saturday
night with dry and mild weather on Sunday.

There also could be a relatively short period of stronger winds in
the wind-prone areas of southeast Wyoming Saturday morning. Will
hold off on a watch as speeds look marginal relatively localized
only for a short time. Still...some gusts around 50 mph possible.

.LONG TERM...(Monday through Friday)
Issued at 215 PM MDT Fri Sep 23 2016

A transition to warmer and drier weather is expected through most of
the extended forecast period as upper-level ridging builds back into
the area. The GFS and ECMWF both suggest a weak trough under-cutting
the ridge and lifting across the central Rockies on Wednesday and/or
Thursday, possibly resulting in isolated showers and
thunderstorms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1121 AM MDT Fri Sep 23 2016

IFR conditions at KCDR are expected to improve to MVFR, and likely
VFR within the next hour. Scattered to numerous showers and storms
will develop this afternoon, and are expected to persist well into
the overnight hours. A few strong/severe thunderstorms could occur
today, with strong winds and large hail the primary hazards. Brief
MVFR/IFR ceilings and/or visibilities are possible w/heavier storm
activity. Ceilings between 3K-5K feet AGL are expected for most of
our terminals overnight, although MVFR/IFR conditions are possible
at KRWL. Widespread gusty winds are also likely across much of the
area today, especially over the Nebraska Panhandle where gusts may
approach 40-45 knots.

&&

.FIRE WEATHER...
Issued at 215 PM MDT Fri Sep 23 2016

Overall fire weather concerns expected to remain low through the
weekend into early next week. A cold front will move across the
district through this evening with a band of showers and
thunderstorms accompanying it. Breezy and cooler Saturday with
mild and mainly dry weather expected Sunday into early next week.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...RE
LONG TERM...CLH
AVIATION...CLH
FIRE WEATHER...RE
Hazardous weather outlook, Sep 23, 11:46 AM MDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1146 AM MDT FRI SEP 23 2016

NEZ003-019>021-054-055-WYZ101-103>106-109>119-241215-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1146 AM MDT FRI SEP 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA THIS
AFTERNOON INTO THIS EVENING. STORMS WILL BE MOST NUMEROUS EAST OF
THE LARAMIE RANGE. A FEW STORMS COULD BECOME STRONG EAST OF THE
LARAMIE RANGE WITH HAIL AND GUSTY WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-095-096-WYZ102-107-108-241215-
DAWES-NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY-
GOSHEN COUNTY-
1146 AM MDT FRI SEP 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA
THIS AFTERNOON INTO THIS EVENING. A FEW STORMS COULD BECOME SEVERE
WITH HAIL AND STRONG WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Sep 23, 3:28 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
328 PM MDT FRI SEP 23 2016

WYZ101>103-107-232215-
NIOBRARA COUNTY WY-NORTH LARAMIE RANGE WY-
CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-
328 PM MDT FRI SEP 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE...
SOUTHWESTERN NIOBRARA AND NORTHWESTERN PLATTE COUNTIES UNTIL 415 PM
MDT...

AT 328 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SIBLEY PEAK...OR 26 MILES NORTH OF WHEATLAND...MOVING NORTH AT
40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GLENDO...SIBLEY PEAK...TWO MOON CAMPGROUND AND GLENDO RESERVOIR.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 98 AND
130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHEASTERN AND EAST CENTRAL WYOMING.

LAT...LON 4229 10499 4234 10524 4280 10526 4270 10476
TIME...MOT...LOC 2128Z 193DEG 36KT 4242 10509

HAMMER
Local storm report, Sep 23, 4:17 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT FRI SEP 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             CRAWFORD                42.69N 103.41W
09/23/2016  M1.75 INCH       DAWES              NE   TRAINED SPOTTER

            HAIL ENDED ABOUT 2 MINUTES PRIOR. NOW JUST RAAIN.

&&

DDEAL
Local storm report, Sep 23, 4:27 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT FRI SEP 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             17 NE HARRISON          42.86N 103.64W
09/23/2016  M1.75 INCH       SIOUX              NE   TRAINED SPOTTER

            HAIL ENDED ABOUT 2 MINUTES PRIOR. NOW JUST RAIN.

&&

DDEAL
Local storm report, Sep 23, 4:34 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT FRI SEP 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             2 E WHITNEY             42.78N 103.22W
09/23/2016  M1.25 INCH       DAWES              NE   TRAINED SPOTTER

&&

DDEAL
Local storm report, Sep 23, 4:43 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT FRI SEP 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND GST     LUSK                    42.76N 104.45W
09/23/2016  E60 MPH          NIOBRARA           WY   EMERGENCY MNGR

            NUMEROUS POWER OUTAGES COUNTYWIDE.

&&

MJAMSKI
Local storm report, Sep 23, 4:44 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
444 PM MDT FRI SEP 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             LUSK                    42.76N 104.45W
09/23/2016  E1.00 INCH       NIOBRARA           WY   EMERGENCY MNGR

&&

MJAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 3:27 PM MDTSpecial Weather StatementCYSSioux48 min
Sep 23, 3:43 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Sioux47 min
Sep 23, 4:20 PM MDTSevere Thunderstorm WarningCYSDawes38 min
Sep 23, 5:06 PM MDTSpecial Weather StatementCYSBanner, Box Butte, Kimball, Scotts Bluff39 min
Sep 23, 5:17 PM MDTTornado WarningCYSSioux28 min
Sep 22, 11:08 PM MDTDense Fog AdvisoryCYSAlbany, Laramie7 hr
Sep 23, 1:26 PM MDTSpecial Weather StatementCYSAlbany49 min
Sep 23, 3:18 PM MDTSpecial Weather StatementCYSPlatte42 min
Sep 23, 3:28 PM MDTSpecial Weather StatementCYSPlatte47 min
Sep 23, 4:08 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte52 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.